RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 58, Number 2  


Oscillating universe in the case $p\neq0$
È. G. Aman, M. A. Markov
163
$1/N$ expansion: Calculation of anomalous dimensions and mixing matrices in the order $1/N$ for $N\times p$ matrix gauge-invariant $\sigma$-model
A. N. Vasil'ev, M. Yu. Nalimov, Yu. R. Khonkonen
169
Hilbert problem with unitary coefficient matrix
V. M. Muzafarov
184
Nonlinear $\sigma$ model for the Dodd–Bullough equation
V. V. Nesterenko
192
Nonlinear realization of the conformal group in two dimensions and the Liouville equation
E. A. Ivanov, S. O. Krivonos
200
Bound states of the transfer matrix of the Ising model
Sh. S. Mamatov
213
Two-loop approximation in the background field formalism
S. L. Shatashvili
219
Clifford algebras as superalgebras and quantization
D. A. Leites
229
Adiabatic perturbation of a periodic potential
V. S. Buslaev
233
Reconstruction of the interaction potential in quasiclassical scattering
D. I. Abramov
244
Quasipotential wave functions of a relativistic harmonic oscillator and Pollaczek polynomials
N. M. Atakishiyev
254
Complete phase diagrams with respect to external fields at low temperatures for models with nearest-neighbor interaction in the case of a finite or countable number of ground states
A. G. Basuev
261
Classification of quasione-dimensional Peierls–Frehlich conductors
E. D. Belokolos, I. M. Pershko
279
Cluster expansion for Gibbs perturbation of a massless Gaussian field
R. R. Akhmitzyanov, V. A. Malyshev, E. N. Petrova
292
Equivalence of two forms of the nonequilibrium statistical operator
M. I. Auslender, V. P. Kalashnikov
299
Fierz identities in spaces of nonintegral dimension
L. V. Avdeev
308
Two-dimensional ice-type vertex model with two types of staggered sites
II. A system of two interacting modified KDP models

R. Z. Bariev
315
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019